Nausea during Chemotherapy
- 19 views
- 0 support
- 1 comment
I would like to take a few minutes to talk about nausea experienced during Chemotherapy treatment. As anyone who has been through chemo will tell you, vomiting and nausea are a side effect that is often experienced. In some cases, it can even become so severe that a patient might decide to cease chemotherapy treatment.
While there is no magic bullet cure for CINV (vomiting), there can be options to lessen the burden of chemotherapy’s side effects. Sitting next to a cancer patient, holding their hand while the IV is in their arm, doing breathing exercises to take the focus off of the nausea, but also making a choice in regards to oral supplements that could have a better than average chance of treating CINV altogether.
Zindol is a natural ginger product formulated in a gel capsule that can be taken orally. This product completed a successful Phase II/III clinical trial for nausea and vomiting in cancer patients undergoing chemotherapy (Ryan et al., 2011).
I encourage you to take a look at our website: [link removed] and consider making Zindol a part of yours or your loved one’s treatment to ease the burden of nausea and CINV.
There are alternatives to pain.
Thanks for the info, I just finished my second round of chemo related to my diagnosis of colorectal cancer. The first treatment made me very nauseas, the second one not as bad, yet still severe enough to take medication for it. I will look into Zindol.
Give your opinion
Members are also commenting on...
Articles to discover...
10/03/2019 | Testimonial
07/12/2019 | Nutrition
06/25/2019 | Advice
01/08/2019 | Nutrition
09/06/2018 | Advice
02/04/2019 | News
10/25/2018 | Testimonial
Medication fact sheets - patient opinions...
You wish to be notified of new comments
You have been subscribed